# SDR AALA2018073079004

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 53,725 hours, 30,968 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: JA3212113510
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE OUTBOARD THRUST REVERSER J-RING HAD PITTING CORROSION ON THE RUB STRIP.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE J-RING IAW CMM 78-32-36.
